# SDR NACA2025093000001

- Difficulty date: September 30, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CLAMP ON OIL TUBE FWD OF OIL TANK ON #1 ENGINE.   INSTALLED NEW CLAMP ON FIRE EXT. TUBE FWD OF OIL TANK ON #1 ENGINE PER AMM 20-11-00 TABLE 213/20-11-00-993-830
